# SDR QXEA200602945

- Difficulty date: November 8, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 13,576 hours, 9,941 cycles
- Engine: Ge CF348C1
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Open
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE SYSTEM FAULT DISPLAYED FOR THE APU. MAINTENANCE INQUIRED THE MDC AND FOUND THE FIRE LOOP (B) OPEN. PLACED ON MEL 26-12-1B RSI 357909. AIRCRAFT RETURNED TO SERVICE.
